Riesz estimators

Aliprantis, Charalambos D., Harris, David and Tourky, Rabee (2007) Riesz estimators. Journal of Econometrics, 136 2: 431-456. doi:10.1016/j.jeconom.2005.11.005

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Aliprantis, Charalambos D.
Harris, David
Tourky, Rabee
Title Riesz estimators
Journal name Journal of Econometrics   Check publisher's open access policy
ISSN 0304-4076
Publication date 2007-02
Sub-type Article (original research)
DOI 10.1016/j.jeconom.2005.11.005
Volume 136
Issue 2
Start page 431
End page 456
Total pages 26
Place of publication Amsterdam, The Netherlands
Publisher Elsevier
Language eng
Subject 1403 Econometrics
Formatted abstract
We consider properties of estimators that can be written as vector lattice (Riesz space) operations. Using techniques widely used in economic theory and functional analysis, we study the approximation properties of these estimators paying special attention to additive models. We also provide two algorithms RIESZVAR(i-ii) for the consistent parametric estimation of continuous multivariate piecewise linear functions.
Keyword Riesz estimators
Multivariate continuous piecewise linear regression
Additive regression
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Economics Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 21 Dec 2009, 15:25:24 EST by Elissa Saffery on behalf of School of Economics